| Model Number |
CD1215-36Q |
| Medical Device Problem Codes |
Inappropriate/Inadequate Shock/Stimulation (1574); Delayed Charge Time (2586)
| Health Effect - Clinical Codes |
Atrial Fibrillation (1729); Therapeutic Effects, Unexpected (2099)
| Date of Event |
06/14/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis. based on the information received, the cause of the reported incident could not be conclusively determined.
Event or Problem Description
The device was interrogated and the capacitor charge time limit was reached.However, since the patient received several shocks and the battery voltage was decreased, the extended charge time was noted to be normal.Several ventricular tachycardia (vt) and ventricular fibrillation (vf) episodes were observed which were caused by atrial fibrillation with high ventricular frequency resulting in inappropriate shocks.In other cases, real vt episodes were recorded and treated appropriately.The vf zone was increased and no further intervention was performed.The patient is hospitalized for other comorbidities.The device was implanted in 2013; however, the exact date is unknown.